Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Vagina started itching and rectum started hurting after vaginal herniation. What treatment should be done?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12190 Questions
Question
Years ago I herniated my vaginal wall, a few weeks ago it felt like I partially did it again. Since then my vagina was itchy and hurt along with my rectum. I used monistat and urisom, now its more just my rectum and it hurts so bad. Then when I went to the bathroom puss and blood came out. It feels like my butt is being ripped inside out. I do not want rectal prolapse.
Posted Sat, 20 Oct 2012 in Pregnancy
 
 
Answered by Dr. Rakhi Tayal 48 minutes later
Hello,
Thanks for posting your query.
The herniation of rectum through the vaginal wall happens due to weakness of the perineal musculature. The passing of blood and pus is worrisome and needs to be examined and requires systemic antibiotics for treatment.
The treatment of prolapse includes doing kegel exercises, vaginal pessaries and n severe and long standing cases, surgery is recommended.
You need to consult your gynecologist for an examination and can plan the further treatment accordingly.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor